Duality and interpolation for symmetric Banach spaces of noncommutative quasi-martingales
Congbian Ma (),
Liping Fan (),
Xiaoyan Zhang () and
Xin Li ()
Additional contact information
Congbian Ma: Xinxiang University
Liping Fan: Xinxiang University
Xiaoyan Zhang: Xinxiang University
Xin Li: Xinxiang University
Indian Journal of Pure and Applied Mathematics, 2023, vol. 54, issue 2, 630-640
Abstract:
Abstract Let E be a symmetric Banach space with the Fatou property and $$1
Keywords: Symmetric Banach space; Martingale; Hardy space; 46L53; 46L52; 60G42 (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13226-022-00281-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:indpam:v:54:y:2023:i:2:d:10.1007_s13226-022-00281-2
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/13226
DOI: 10.1007/s13226-022-00281-2
Access Statistics for this article
Indian Journal of Pure and Applied Mathematics is currently edited by Nidhi Chandhoke
More articles in Indian Journal of Pure and Applied Mathematics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().